Distribution of zeros of Dirichlet $L$-functions and the least prime in an arithmetic progression

Volume 119 / 2005

Jianya Liu, Yangbo Ye Acta Arithmetica 119 (2005), 13-38 MSC: 11M26, 11N13. DOI: 10.4064/aa119-1-2

Authors

  • Jianya LiuDepartment of Mathematics
    Shandong University
    Jinan, Shandong 250100, China
    e-mail
  • Yangbo YeDepartment of Mathematics
    The University of Iowa
    Iowa City, Iowa 52242-1419, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image